# SDR MWEA011427

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4912460501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AND CORROSION ON INNER SKIN AND ANGLE BRACKETS OF LOWER BACK SIDE OF DOOR JAMB AFT PIT STATION 945-889.  BLENDED CORROSION AND GOUGES.  FABRICATED AND INSTALLED LOWER JAMB/INTERCOSTAL BRACKET.  INSTALLED WEB STRAPS AT LONGERON 28 RIGHT AND 29 RIGHT.
